Next Article in Journal
Fractional Behaviours Modelling with Volterra Equations: Application to a Lithium-Ion Cell and Comparison with a Fractional Model
Next Article in Special Issue
Fractional Variation Network for THz Spectrum Denoising without Clean Data
Previous Article in Journal
Fractal Analysis on Surface Topography of Thin Films: A Review
Previous Article in Special Issue
Analysis of Lie Symmetries with Conservation Laws and Solutions of Generalized (4 + 1)-Dimensional Time-Fractional Fokas Equation
 
 

Order Article Reprints

Journal: Fractal Fract., 2022
Volume: 6
Number: 136

Article: Novel Patterns in Fractional-in-Space Nonlinear Coupled FitzHugh–Nagumo Models with Riesz Fractional Derivative
Authors: by Xiaoyu Li, Che Han and Yulan Wang
Link: https://www.mdpi.com/2504-3110/6/3/136

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop